# SDR UIEA2010120600187

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 81,743 hours, 11,108 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE RT WING LANDING GEAR DOOR - LOWER EDGE DELAMINATION, MEASURING 2.2 IN. X 0.800 IN. (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 1,000 FH (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO THE NEXT C-CHECK AFTER PART 1 HAS BEEN ACCOMPLISHED AFTER PART 1 IAW SRM 51-70-17 OR SRM 51-70-07.)
